# SDR ASAA1149519

- Difficulty date: April 3, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465262
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FRAME CRACKED AT BS 400 BETWEEN STR 8L AND 9L.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PARTS IAW ASA EA AD20062609 400 53 118 REV NEW DATED 12 APR 2011.
